# SDR DALA2022122008264

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 7,106 hours, 3,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX PAN HAS CORRODED SPOT AT INBD UPPER CORNER. REPAIRED PER PRI 604453-14 REV 0, REV 1, REV 2, AND REV 3 AND VERIFIED WORK ACCOMPLISHED MATCHES ER/A 604453-14 REV ORIGINAL. CORROSION PRESENT ON WASTE BOX WAS BEYOND LIMITS. REPLACED WASTE BOX REF A220 ASRP 51-40-11 AND 51-42-21. (LP# 2544898)
